# SDR JJBA20210409017

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,229 hours, 25,153 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL MESSAGE AFTER TAKE OFF GEAR WOLD NOT RETRACT. SERVICED NOSE LANDING GEAR STRUT. PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION. OPS CHECK GOOD. PERFORMED MLH PROXIMITY SWITCH CLEARANCE GAP ADJUSTMENT CLEANED MLG PROXIMITY SWITCHES. PERFORMED LANDING GEAR EXTENSION AND RETRACTION ADJUSTMENT TEST. NO DEFECTS NOTED.
